2020 Will be Hosting a Brand New Two Track Agenda

Post Conference Materials
  • Select All
  • Plenary Sessions
    Day 1: 8.30-9.35
  • Track 1: Asset Management Track
    Day 1: 10.30-5.40
  • Track 2: Technical O&M Track
    Day 1: 10.30-5.40
  • Plenary Sessions
    Day 2: 8.45-12.45
  • Combined Plenary Sessions
    Day 1: 3.00-3.30
Post Conference Materials

THURSDAY 5th MARCH - DAY ONE

7.30 - 8.30am (60 mins)

REGISTRATION & NETWORKING COFFEE BREAK

8.30 - 9.35am

Plenary

8.30-8.50am (20 mins)

Onshore O&M - New Strategies In a Maturing Sector

  • Future outlook for European and global wind industry – market trends
  • Onshore wind cost forecast – where does O&M fit in?
  • How are service strategies changing as the segment becomes more important?

BloombergNEF Oliver Metcalfe Senior Wind Analyst BloombergNEF

8.50 - 9.35am (45 mins)

Industry Leaders Panel Discussion: Opportunities and Challenges for Wind O&M in 2020

  • What needs to be considered in new wind turbine deals to facilitate proper O&M in a zero-subsidy landscape?
  • What can be done to secure and possibly increase the value of wind assets in operation?
  • In the face of an increasingly zero-subsidy landscape, what does that mean for O&M?
  • What can be learned from the Spanish experience of zero-subsidies? How does it alter O&M?
  • Repowering vs. Refurbishing?

The EIC Moderator: Stuart Broadley CEO The EIC

Polenergia Piotr Maciołek COO Polenergia

EDP Renewables David Talavan Central Asset Operations Director-EU&BR EDP Renewables

Vattenfall Anna Jasper-Martens Director of Business Excellence & Asset Management Vattenfall

ENGIE Jan de Groof Head of Asset Management & Procurement ENGIE

RWE Roland Flaig Head of Wind Operations - EU North RWE

Nordex Christian Busdiecker Head of Service, Europe Nordex

9.35 - 10.30am (55 mins)

EXHIBITION / NETWORKING COFFEE BREAK & TRACK ROOM SPLIT

10.30am - 5.40pm

Track 1: Asset Management Track

Track Chair

The EIC Stuart Broadley CEO The EIC

10.30 - 11.10am (40 mins)

Beyond Lifetime Extension: Planning for Repowering

  • Understand the limitations to lifetime extension and learn what comes after lifetime extension fatigue
  • Navigate your options for repowering and understand how to plan effectively for this process
  • Discuss at what stage post-lifetime extension plans need to be actioned and implemented

The EIC Moderator: Stuart Broadley CEO The EIC

Glennmont Partners Jordi Francesch Head of Asset Management, Director Glennmont Partners

Proventus Renewables Ltd Bart Dujczynski Managing Director Proventus Renewables Ltd

11.10 - 11.30am (20 mins)

Best Practice Life-Cycle Management and Life Extension in Wind

To extract maximum value from assets, while ensuring they are safe and compliant, robust engineering and integrity management needs to be embedded within a strategic asset management framework. Life-extension in wind requires a complete asset approach and it can be optimised through the appropriate combination of structural monitoring, analysis and a Quantitative Risk Assessment and can be supported through the application of digital tools and novel inspection methodologies.

Atkins Global Stephen Hillier Asset Management Lead Atkins Global

11.30 - 11.50am (20 mins)

Life extension and Late Life Strategy - Methods of Insurability Extension for Machinery Breakdown and Machinery Business Interruption

  • An exploration of the current status of insurance for 15 years + turbines
  • reduction of coverage to external events
  • high depreciation in case of partial and total loss
  • technical evaluations limited to structural safety
  • Future extended lifetime insurance – what will this look like?
  • continuation of extended coverage from year 15+
  • technical evaluation extended to fatigue prognosis
  • insurance concepts amended to the current turbine status
  • Possible further activities

SBAdvisors Ralf Skowronnek CEO SBAdvisors

11.50am - 12.30pm (40 mins)

Panel: Strategic Technologies on the Data Driven Horizon

  • Look forward to the latest technologies bringing big efficiency savings in 2020 and the decade ahead
  • Understand the roadmap for new technologies, incorporating the latest AI, Machine Learning and Edge Computing
  • Collaborate to achieve solutions that are tailor-made to your operations through the adoption of strategic partnerships

The EIC Moderator: Stuart Broadley CEO The EIC

Sterblue Samir Belasri Key Account Manager Sterblue

Clir Renewables David O’Hare Director of Europe Clir Renewables

Nordex Lea Kirsch Head of After Sales Service Nordex

12.30 - 12.45pm (15 mins)

Data Collaboration, Sharing, and Standardisation

  • Understand how you could improve the quality of your data through collaboration and partnerships
  • Learn how you can lay the Groundwork for big data through creating a similar language/format
  • Issues and the costs/benefits of relinquishing control - the legal process

ORE Catapult Craig Stout Engineer ORE Catapult

12.45 - 2.15pm (90 mins)

EXHIBITION AND NETWORKING LUNCH BREAK

2.15 - 3.00pm (45 mins)

PANEL: Corporate PPAs and the impact on Asset Management

  • Understand the landscape for Commercial PPAs in European Onshore Wind
  • Learn what impact CPPAs have on asset management practices
  • Discuss the benefits and drawbacks of entering into such agreements

Brinckmann Moderator: Carsten Brinck Managing Partner Brinckmann

Sumitomo Mitsui Banking Corporation Europe Jing Liu Sector Lead of Power & Utilities Sumitomo Mitsui Banking Corporation Europe

European Energy Kevni Iljazovski Legal Manager European Energy

Pacifico Energy Partners Thomas Lorenz COO Pacifico Energy Partners

Vattenfall Doreen Abeysundra Senior Originator Vattenfall

3.00-3.45pm (45 mins)

PANEL: Using circular economy principles to generate financial benefits

  • Understand the circular economy issue and - crucially - identify how this will impact an asset owner financially.
  • Identify how asset owners can successfully go about employing circular economy principles to current assets and LTE projects
  • Get real-life examples of remanufacturing in a cost-effective and sustainable way.

The EIC Moderator: Stuart Broadley CEO The EIC

VDMA Matthias Zelinger MD VDMA

re:cap Global Investors AG Thomas Seibel CEO re:cap Global Investors AG

3.45 - 4.30pm (45 mins)

EXHIBITION AND NETWORKING COFFEE BREAK

4.30 - 5.15pm (45 mins)

Clean Exit for Clean Energy Investors - structuring the road to exit

  • Understand the current market environment and the relationship between sellers and buyers in determining price and liability risk
  • Decode the M&A process through careful preparation and accurately assessing third party information
  • Learn where W&I insurance and information provided by O&M service providers can be used effectively to support decision-making

Eversheds Sutherland Moderator: Dr. Maximilian Findeisen Partner Eversheds Sutherland

HWF Partners Philipp Heer Managing Director HWF Partners

KGAL Investment Management GmbH & Co. KG Matej Lednicky Head of Transaction Management Infrastructure KGAL Investment Management GmbH & Co. KG

Clir Renewables Gareth Brown CEO Clir Renewables

5.15 - 5.40pm (25 mins)

The Importance of data quality and consistency for informed decision making

  • Historical and big data - how to synthesize and analyze it in order to gain a 360-degree view
  • Meaningful data analytics - guidance that affords owners an operational advantage
  • Data Standardization: A necessary step forward

SkySpecs Tomasz Sieradzan Principal Engineer/Quality Manager SkySpecs

10.30am - 5.40pm

Track 2: Technical O&M Track

Track Chair

Renewable Parts James Barry CEO Renewable Parts

10.30 - 11.30am (60 mins)

Life-Time Extension Case Studies

10.30 - 10.40am (10 mins)

EDPR Life Extension Technical Management

  • Screening methodologies
  • Historical SCADA and operational data synchronized with records of maintenance tasks undertaken
  • Wind post-processing, meteorological characterization of wind farm site
  • Aeroelastic simulations and inspections campaign
  • Technical compliance, guidance and standards

EDPR Antonio Herrera Sierra Head of Civil and Mechanical Technology EDPR

10.40 - 10.50am (10 mins)

Red Rock Power Life Extension Case Study

Red Rock Power David Malcolm WTG Engineer Red Rock Power

10.50 - 11.00am (10 mins)

RWE Life-Time Extension Case Study

RWE Renewables Tommy Crowden Onshore Wind Asset Lead RWE Renewables

11.00 - 11.15am (15 mins)

Lifetime Extension Services. Understanding the true remaining useful life of your wind turbines

  • Extending the operation of a wind turbine equates to increased revenue, which is gaining significant importance in established wind markets. Lifetime Extension (LTE) also incorporates potential challenges that may lead to higher O&M costs and an increased risk of structural failures, which are more likely associated with additional cost, also considering the corresponding safety risks.
  • Growing investments in renewable power plants, aging fleets, and the desire for safety while maximizing asset value all drive companies to trusted solutions. Understand how you can maximize the energy production, reduce downtime and O&M costs, help ensure project safety and support key decisions around asset life and repowering.

UL Santiago Lopez Global Head of Asset Management UL

11.15 - 11.30am (15 mins)

Combined Q&A with all Life-Time Extension Case Studies Speakers

UL Moderator: Santiago Lopez Global Head of Asset Management UL

EDPR Antonio Herrera Sierra Head of Civil and Mechanical Technology EDPR

RWE Renewables Tommy Crowden Onshore Wind Asset Lead RWE Renewables

Red Rock Power David Malcolm WTG Engineer Red Rock Power

11.30 - 11.50am (20 mins)

Implement predictive maintenance tools to minimize costly unscheduled downtime

  • Hear how cost-effective solutions can be implemented simply and effectively into aging machines
  • Unlock the full potential of PM tools through greater transparency between solution provider and asset manager
  • Hear the latest innovations in predictive maintenance ensuring accuracy

Eneco Joost Sterenborg Wind Turbine Expert Eneco

11.50am - 12.10pm (20 mins)

Performance improvement of wind assets - Guideline on how to roll out suitable technologies throughout your fleet

  • How to define a power improvement project scope
  • Overview on available performance improvement measures
  • Fleet wide implementation: How to ensure efficient roll-out with a software-based approach

Karl Fatrdla Karl Fatrdla Consulting

Imwind Richard Distl Head of O&M Imwind

12.10 - 12.25pm (15 mins)

Applied performance improvement - from fleet screening to field evaluation

  • Data scrutinization for developing indicators and target affected turbines
  • Correction strategy involving cost-efficient methods
  • Production gain evaluation

ENGIE Nicolas Quiévy Senior Wind Technology Manager ENGIE

12.25 - 12.45pm (20 mins)

Expertise, Experience and Machine learning

  • How far are we in the process towards automated and reliable fault detection.
  • Key consideration and challenges, lessons learned and real-life case stories.

Gram & Juhl GmbH Zabihullah Alefi COO, Leader of Condition Monitoring Division Gram & Juhl GmbH

12.45 - 2.15pm (90 mins)

EXHIBITION AND NETWORKING LUNCH BREAK

2.10 - 2.30pm (20 mins)

Exploiting Data: Capturing ‘Good’ Data to Drive O&M Strategy

  • Understand where digital solutions can be applied effectively to improve operations and maintenance practices
  • Learn how to overcome integration challenges and adopt new digital solutions into current activates
  • Utilise “Good” data to drive operational efficiencies and so use fewer resources to achieve more

RES Brian McDaid Head of Turbine O&M RES

2.30 - 2.50pm (20 mins)

The three frontiers to realize true value in renewables: Open, Smart, Autonomous

  • Open: Data exchange in which data can be trusted
  • Smart: Utilize trusted data to run smart analytics
  • Autonomous: Close the loop from smart analytics to controls so that power plants can begin to be autonomous

Greenbyte Jonas Corné CEO Greenbyte

2.50 - 3.15pm (25 mins)

Actionable insights through digitalization - Enerlytics

  • Transform mountains of data into actionable insights
  • Insights from any machine learning or AI tools can generate real value within the wind industry saving money, increasing availability and performance whilst managing risk.
  • Make a real difference - to make a visible individual contribution to the digital transition

ENEL Green Power Hiron Miah Aftab Sales & Implementation Engineer Uniper

3.15 - 4.00pm (45 mins)

Panel: Technical Through-Life Management - Best Practices

  • Through-life management of data best practice wind farm operations/ management/ QA/ technician-training/ spare/ inventory
  • Remaining safe useful life & life extension – desktop studies (aeroelastic simulations), data-driven studies
  • Changes of turbine through lifetime – major components, software, curtailment, PowerBoost, new aerodynamic furniture
  • Risk assessments and FMECA (without full necessarily the operator having access to concept philosophy and original model parameters from original turbine design team)

Lloyds Register Moderator: Mark Spring Principle Engineer - Renewables O&M Lloyds Register

Red Rock Power David Malcolm WTG Engineer Red Rock Power

Braendler Engineering David Braendler CEO Braendler Engineering

Nabla Wind Power Alfonso San Emeterio Bengoechea Head of Engineering Nabla Wind Power

RWE Renewables Tommy Crowden Onshore Wind Asset Lead RWE Renewables

Innogy Wolfgang Moser Wind Turbine Principal Engineer Innogy

4.00 - 4.30pm (30 mins)

EXHIBITION AND NETWORKING COFFEE BREAK

4.30 - 4.50pm (20 mins)

Success Case of Wind Farm Re-Development in Wales

  • The challenge: site with hard conditions, supply chain, LTE limitations and ROC beyond estimated life to be lost
  • Comprehensive assessment understanding WTG per WTG, per component and per wind direction
  • Scenarios analysis for LTE, comparing operation strategies against technical risk and performance
  • Impact at Asset Management level; renegotiation of contracts, insurance policies, ROC income and improved business case

Nabla Wind Power Alfonso San Emeterio Bengoechea Head of Engineering Nabla Wind Power

Falck Renewables Richard Dibley Managing Director Falck Renewables

4.50 - 5.20am (30 mins)

Wind O&M Technology Game Changers

4.50 - 5.00pm (10 mins)

Technology Game Changer: Independent Wind Turbine Performance Analysis and Optimization using IoT sensing devices

  • The way we monitor wind farms nowadays is limited by the available data and its quality. SCADA data gives a correct overall information on how the wind turbine is operating but by its low time resolution, precision, and availability it is not possible to have a continuous and reliable monitoring of operating wind turbines. In this abstract, a new approach is presented that is based on the combination of IoT sensing devices that are installed on the wind turbines and computing based on cloud servers. High frequency data is acquired and transmitted from the wind turbine to the cloud servers where data analysis algorithms quantify the overall performance and identify potential improvements on the operation of the equipped wind turbines by detecting yaw static misalignments and rotor imbalances for example. The results are made available in real-time through an online dashboard to allow the wind farm owners, operators and maintenance teams to access the information and decide the best strategy for their maintenance schedule. This end-to-end solution was applied to over 450 operating wind turbines allowing the definition of multiple axes of optimisation increasing the AEP of wind turbines of up to 5%. The main results and statistics will be presented.

Sereema Bruno Pinto CTO Sereema

5.00 - 5.10pm (10 mins)

Preparing for the Holy Grail
On smart data, future data infrastructure and prescriptive analytics

  • Why do today’s most successful turbines have blade sensors and improved digital infrastructure built-in?
  • How will a future data infrastructure look like to realize smart data’s full potential?
  • What does it take to benefit from smart data in your existing fleet?

Fos4X Dr. Lars Hoffmann CEO Fos4X

5.10 - 5.20pm (10 mins)

Jungle AI Session

From the experience of deploying the most cutting edge and advanced modelling approaches on several gigawatts in wind capacity, we discovered a critical insight that changed our entire approach.

The methodology that delivers continuous value and can be deployed autonomously is something hidden in plain sight. This presentation is a short but (we believe) eye-opening story on how:

  • to accurately understand the health of a fleet;
  • measure and improve its performance and;
  • engage the team.

Jungle AI Tim Kock Co-founder Jungle AI

5.20 - 5.40pm (20 mins)

Rotor blades monitoring: Preventing further damage by measuring and analyzing effects of Lightning strikes

  • Whether onshore or offshore, if a lightning event is not evaluated in detail, it can lead to downtime and unnecessary repair costs. DEHN has developed an innovative system that measures all lightning strikes in details.The system is called DEHNdetect and can be easily installed in new wind turbines as well as retrofitted in existing ones
  • DEHN detect gives you real-time lightning data that you can use yourself or with our assistance to analyse whether any damage has incurred in your wind turbine and what could be the magnitude of the damage. With this information, you can coordinate more targeted repairs. This significantly prolongs the service life of your wind turbines and spares your budget

Mr. Marjan Valand Business Development Manager Energy Generation

6th March: Day Two Conference Programme

8.45am - 12.45pm

Plenary

8.45 - 8.50am (5 mins)

Opening Remarks

The EIC Stuart Broadley CEO The EIC

8.50 - 9.15pm (25 mins)

Repowering Wind Assets - Case Study

  • Review the role of O&M teams in the repowering process
  • Understand the complications arising for repowering an active wind farm and how to mitigate revenue loss
  • Understand what site-specific O&M lessons must be shared with development teams for future asset optimisation

ENEL Green Power Massimiliano Tarantino Head of Repowering and Refurbishment ENEL Green Power

9.15 - 9.35am (20 mins)

Contract Management

  • Learn how to get more dynamic/flexible agreements in contracts – for both parties
  • See how to effectively manage all contracts and agreements associated with all sites, ensuring that all requirements and obligations are met, and all breaches are managed
  • Measure contractor performance, ensure all obligations are met, and define and measure KPI’s to ensure value to the business

Eneco Kjell Biezen Strategic Asset Manager Eneco

9.35 - 9.55am (20 mins)

ROMEO, a H2020 Project - Potentials for LCOE Reduction of Offshore Wind Turbines

  • Load reduction through unbalance correction - model based unbalance calculation during wind turbine operation
  • Continuous 24/7 recording of failure indicators according to VDI3834-1
  • Failure mode symptom analysis, damage classification and export interfaces for O&M tools
  • Pattern recognition - automated anomaly detection

Bachmann Monitoring GmbH Kilian Krügel Condition Monitoring Engineer Bachmann Monitoring GmbH

9.55 - 10.15am (20 mins)

A New Disruptive AI Platform which Embeds Multiple Data Streams with Engineering Expertise

  • Data-streams such as SCADA, oil, vibration, inspection photos and CMMS are often siloed in individual software packages, resulting in data, insight, and potential value being spread among disjointed platforms. Aiming at solving this problem, ONYX InSight is launching its AI platform solution bringing multi-channel data streams into one place. We will demonstrate how combining these independent data streams under a new data hub provides tangible benefits and insights for operations and maintenance.
  • The ‘analytic engine’ supporting the ONYX platform is AI enhanced, and utilises state-of-the-art machine learning tools to improve fault detection. We will demonstrate several case studies highlighting the AI platform’s capabilities to address and detect issues in advance in both drivetrain and non-drivetrain components.
  • Combining oil sensor data with vibration monitoring provides diagnostics of both the machine and oil health, along with online, consistent monitoring of oil parameters. Real world examples from the field will be presented, along with laboratory findings to back up the validity of the approach.

Onyx Insight Dr Josh Greenslade Machine Learning Engineer Onyx Insight

Onyx Insight Dr John Coultate Head of Condition Monitoring and Product Development Onyx Insight

10.15 - 10.45am (30 mins)

EXHIBITION AND NETWORKING COFFEE BREAK

10.45 - 11.05am (20 mins)

Various methods to improve the energy production of an existing wind turbine

Most wind turbines that already operate in the field since several years are not operating in their optimal settings. Alex Groeber will provide an overview of multiple options for the increase of annual energy production (AEP) of wind turbines, the required efforts and side effects of it - along with some examples from wind turbine owners.

DEIF Alexander Gröber Vice President DEIF

11.05 - 11.45am (40 mins)

PANEL: OEM M&A and Market Consolidation: Implications for Wind O&M

  • What does the consolidation in the OEM market, alongside diminishing supply chain margins mean for asset owners?
  • How can we maintain a competitive, subsidy free market, whilst supporting a healthy supply chain?
  • What does the future look like for OEMs and how the relationship between asset managers will change

The EIC Moderator: Stuart Broadley CEO The EIC

Ventient Energy Alden D’Souza Procurement and Commercial Manager Ventient Energy

Renewable Parts Gordon Mina Head of Sales Renewable Parts

Siemensa Gamesa Thomas Stierle Head of Multibrand Service Sales Siemens Gamesa Renewable Energy

11.45am - 12.05pm (20 mins)

Smart Energy Control Centers (SECCs) to revolutionize operation strategies for asset performance and maintenance cost optimisation through automatization

  • Automating the decision making in wind farm operations by applying data-reactive controls.
  • AI tools to perform smart automated operations from wind portfolio down to turbine level.
  • Introducing CMS, local and external conditions data to operate depending on turbine vibrations, interaction with bats and birds, market price or TSO curtailments.
  • Transition from blanket solutions to complex operating strategies targeting wind farm lifetime extension or increasing energy-based availability.

Green Eagle Solutions Alejandro Cabrera CEO Green Eagle Solutions

12.05 - 2.00pm (115 mins)

EXHIBITION AND NETWORKING LUNCH BREAK

2.00 - 3.30pm

Combined Plenary for Reuters Events: Wind Operations Europe 2020 and Reuters Events: PV Operations Europe

2.00 - 3.30pm

Wind and solar investments of Big Oil - what they say and what they do

  • How is the wind and solar landscape changing in an unsubsidized world?
  • Strategic direction and M&A moves of European oil majors
  • Current obstacles and future perspectives

Juwi Holding AG Björn Broda Director of Corporate Strategy and Development Juwi Holding AG

2.25 - 2.45pm (20 mins)

PV & Onshore Wind operations in Ukraine

  • Regulatory framework for RES assets operation in Ukraine
  • Commercial approach to RES projects operation
  • Equipment monitoring, analytics, innovation practices
  • Transition to market integration of renewables

DTEK Renewables Philipp Leckebusch CEO DTEK Renewables

2.45 - 3.30pm (45 mins)

PANEL: Time to implement conformity assessment systems and standard

  • Debate the strategic advantages that come from the implementation of standards to reduce LCOE and enable investors to easily categorise risk and so streamline procedure
  • Debate the counterargument that standardisation can lead to decrease in innovation and progression in technology development

EXXERGY Thomas C. Sauer President & CEO EXXERGY GmbH

Deutsche Bank Felix Holz Vice President Deutsche Bank

Wind Test Eric Effern CTO Wind Test

Munich-Re Michael Schrempp Head of Green Tech Solutions Munich-Re

First Solar Karim Asali Technical Director - Europe and EMEA First Solar

3:30pm

Coffee to go - Conference End

Post Conference Materials

Testimonials from delegates:

  • Innogy

    “I’m greatly looking forward to two full days of discussion and engagement with knowledgeable subject matter experts and business leaders on key industry topics, which are set out in a well-balanced and constructed agenda. I have high expectations for leaving Munich with an enhanced wider network and new ideas to explore and further develop.”

    - Innogy
  • Greencoat Capital

    "With a firm focus on the future and innovation in O&M, this conference will help set the agenda for the sector for 2019."

    - Bloomberg
  • Greencoat Capital

    "For a company that buys operational wind farms the key for us is to continuously improve and optimise the performance of the investments we have made. The agenda addresses various areas where operators can seek out gains in revenue and reductions in opex."

    - Greencoat Capital

If you are interested in Wind Operations Europe please contact us:

Lindsay Coulson

Lindsay Coulson

Director, European Onshore Wind
New Energy Update
+44 (0) 207 375 7507 (Global)
+18669961235 - Ext. 7507 (Canada)
Email: lindsay@newenergyupdate.com

Ellie Brolly

Ellie Brolly

Commercial Manager
New Energy Update
+44 (0) 207 375 7224 (Global)
+1 866 996 1235 - Ext. 7224 (Canada)
Email: ellie@newenergyupdate.com

2020 Sponsors & Exhibitors

Condition Monitoring Partner

  • Gram & Juhl

Silver Predictive Maintenance Sponsor

  • B&K Vibro

Technical Lifetime Extension Partner

  • UL

Silver Sponsors

  • sterblue

Sponsors

  • Atkins
  • bachmann
  • Dehn
  • DEIF
  • Deutsche-windtechnik
  • fos4x
  • Greenbyte
  • Green-Eagle-Solutions
  • jungle
  • Leosphere
  • ONYX
  • Sereema
  • SkySpecs

Exhibitors

  • bitbloom
  • Clir Renewables
  • Epsiline
  • Natural-Power
  • PolyTech
  • Resco
  • SCADA
  • Sparksis
  • uniper

Media Partners

  • EC
  • The-Energy-Industry-Times
  • Energy Rev
  • Foresight Climate & Energy
  • Green Journal
  • GNT
  • Renewables-Now
  • ReNews
  • Whisper-Media
#WOM2020

Reuters Events is a registered company in England and Wales - Registered number 09823909. 7-9 Fashion Street, London, E1 6PX, UK
Sponsorship / Exhibition Enquiries:
ellie@newenergyupdate.com
+44 (0) 207 375 7224

Delegates / General Enquiries:
lindsay@newenergyupdate.com
+44 (0) 207 375 7507